RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2002, Volume 66, Issue 4, Pages 205–224 (Mi izv400)  

The space of Hermitian triples: local geometry

N. A. Tyurin

Joint Institute for Nuclear Research

Abstract: This paper is a continuation of [6], [7], [9]. We study the space of Hermitian triples. A necessary condition for basic canonical classes was stated in [9] in terms of Hermitian triples. We give a strengthening of this condition.

DOI: https://doi.org/10.4213/im400

Full text: PDF file (1734 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2002, 66:4, 857–874

Bibliographic databases:

UDC: 512.6
MSC: 53D50, 53C15
Received: 20.03.2001

Citation: N. A. Tyurin, “The space of Hermitian triples: local geometry”, Izv. RAN. Ser. Mat., 66:4 (2002), 205–224; Izv. Math., 66:4 (2002), 857–874

Citation in format AMSBIB
\Bibitem{Tyu02}
\by N.~A.~Tyurin
\paper The space of Hermitian triples: local geometry
\jour Izv. RAN. Ser. Mat.
\yr 2002
\vol 66
\issue 4
\pages 205--224
\mathnet{http://mi.mathnet.ru/izv400}
\crossref{https://doi.org/10.4213/im400}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942100}
\zmath{https://zbmath.org/?q=an:1043.53040|1037.81073}
\elib{http://elibrary.ru/item.asp?id=14394773}
\transl
\jour Izv. Math.
\yr 2002
\vol 66
\issue 4
\pages 857--874
\crossref{https://doi.org/10.1070/IM2002v066n04ABEH000400}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3843049630}


Linking options:
  • http://mi.mathnet.ru/eng/izv400
  • https://doi.org/10.4213/im400
  • http://mi.mathnet.ru/eng/izv/v66/i4/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:196
    Full text:95
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019